# SDR 3EJA20250609001

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N869JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605159
- Aircraft time: 7,898 hours, 6,379 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Knob
- Condition: Out Of Position
- Location: Press Controller
- Part time: 2,173 hours, 1,354 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE CONTROLLER WAS CLIMBING FASTER THAN IT SHOULD AND CABIN WAS NOT PRESSURIZING. MAINTENANCE FOUND PRESSURE SOURCE KNOB CLOCKED WRONG. CLOCKED KNOB CORRECTLY. OPS CK GOOD
